Stable hypersurfaces with constant scalar curvature.

M. do Carmo; H. Alencar; A.G. Colares

Mathematische Zeitschrift (1993)

  • Volume: 213, Issue: 1, page 117-132
  • ISSN: 0025-5874; 1432-1823

How to cite


Carmo, M. do, Alencar, H., and Colares, A.G.. "Stable hypersurfaces with constant scalar curvature.." Mathematische Zeitschrift 213.1 (1993): 117-132. <>.

author = {Carmo, M. do, Alencar, H., Colares, A.G.},
journal = {Mathematische Zeitschrift},
keywords = {variational problem; volume preserving variations; stability},
number = {1},
pages = {117-132},
title = {Stable hypersurfaces with constant scalar curvature.},
url = {},
volume = {213},
year = {1993},

AU - Carmo, M. do
AU - Alencar, H.
AU - Colares, A.G.
TI - Stable hypersurfaces with constant scalar curvature.
JO - Mathematische Zeitschrift
PY - 1993
VL - 213
IS - 1
SP - 117
EP - 132
KW - variational problem; volume preserving variations; stability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.